# SDR EE4Y201203050104

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 22,426 hours, 10,753 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE, PYLON AFT LOWER SECTION INBD AND OTBD SKIN WITH CORROSION.  REPLACED NR 2 ENGINE PYLON AFT LOWER OUTBD SKIN PANEL IAW SRM 54-54-11 PB 101 PARAG 4B DIAGRAM 101 TABLE A.
